Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Thick sticky vaginal discharge, stress, headache. Could i be pregnant?

Hi I usually don t have a thick sticky vaginal discharge that is a white color but now I do. I have been worried I might be pregant and have stopped eating this week due to stress and I have stopped drinking caffeine like I usually do regularly throughout the week. Is this causing my headaches that started pretty severely last night. Ross I am maybe 5-6 dpo.
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Thank you for your query.
An overdose of caffeine definitely can lead to headaches, as can stress.
Also, relying on mere vaginal discharge to diagnose pregnancy does not make much sense.
A thick sticky vaginal discharge often occurs around the time before periods also.
If you have missed your period by a few days and your cycles are regular, please take a urine pregnancy test to be sure of your pregnancy.
Meanwhile, it is better to avoid excessive caffeine intake till your diagnosis is confirmed.
Do not stress out unnecessarily when there are means and ways to find out if you are pregnant.
take care.
Answered: Tue, 5 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor